Everyone is different if your worried about anything consult your doctor they will be able to answer your ?s better than anyone on the internet will since they know your body and medical history hope this helps Good Luck and God Bless!!!
Yes, when you stop birth control pills, the hormone levels in your body drop. Then you have withdrawal bleeding.
When you miss birth control pills, the hormone level in your body drops, and you may have bleeding. If you're lucky, you won't.
Hello. No bleeding after using birth control isn't harmful hun. If you have stopped birth control and are bleeding, this is perfectly normal and is happening because your experiencing break through bleeding from the withdrawal of the pill. If you are bleeding while on birth control and have missed some pills - then this is why your bleeding. Dont miss any pills and you wont bleed. If you are bleeding while on birth control and are taking the pills correctly and haven't missed any, then this is most likely due to the doseage of the pill not being high enough. See your doctor for a change of pill or increase in doseage. Take care!
Some women do spot or bleed while taking birth control pills, particularly the pills that prevent a period for 3 months. However, if the bleeding is heavy or painful, you should talk to your doctor about it because there could be something else going on.
This is the withdrawal bleed. It will occur 7-14 days after stopping the pill.
Nothing, this is a perfectly normal withdrawal bleed from missing your pills.
It all depends on how long you bled before you got on birth control. Some birth control pills stop bleeding completely. If you want to know specifics your going to have to talk to your doctor.
Birth control pills should stop your menstrual bleeding. I would suggest you stop the pills and talk to your doctor
I’m on a 3 month pill and will sometimes breakthrough bleed if I did not take my pill for 2 days. As told by my OBGYN, I always take 2 pills a day until it stops then continue with the one a day. It usually takes about 2 days to stop.
yes you can I have bleed for 11 days now
Some women will have spotting after missing birth control pills, and others will not.
Yes, normally birth control pills will reduce the number of days of bleeding.
Nothing. You just need to let it bleed. Once you start to shed the lining of your uterus, you will continue to bleed until it is gone.
No bleeding that you have on birth control pills is an "actual period." Instead, it's withdrawal bleeding brought on by the drop in hormones when you miss pills or when you have your normally scheduled placebo week.
If you're on birth control pills you don't get a period full-stop - you no longer have a menstrual cycle - you get a withdrawal bleed during your placebo week. You can have irregular bleeding for the first three months on an new birth control, but if this is outside that time period see your doctor.
You should take your birth control pills in order and on schedule regardless of bleeding. If you have questions about your bleeding, call the prescriber, but keep taking the pills.
In some birth control brands, the green pills are active pills and should not be skipped. If you do, you might have breakthrough bleeding as well as increased risk of pregnancy. In other brands, the green pills are placebos (sugar pills or reminder pills) and can be skipped. Talk to your pharmacist or health care provider to get information specific to your brand of birth control pills.
Hi, Causes of vagina discharge while taking birth control are: * Implantation bleeding. * Withdrawal bleed from missing one or more pills. * Urinary tract infection. * Pregnancy.
Yes, the pill is designed so that you will bleed every month. The last 5 pills of your pack are "placebo" pills and do not contain any hormones. This allows for refractory bleeding (which lets you know that you aren't pregnant).
when you miss birth control pills, the hormone levels in your body drop and you may bleed. Continue taking birth control pills as schedule. Think about using the morning after pill if you had sex in the last five days. Use a back up method until you've taken seven pills correctly. Talk with your health care provder about other birth control options that will be easier for you to use correctly.
not instantly...after a few days taking them probably
After 7 pills in 7 days, most birth control pills are fully active.